Jump to content

Anyone taper Quetiapine ?


[Se...]

Recommended Posts

Hi there

 

I am taking 12 mg of quetiapine at night,  9 months ago after finish Clonazepam and want to leave it now. Could anybody tell my the experience with this process...... tks

Link to comment
Share on other sites

That's seroquel right? I don't know, I personally found it very very hard to get off of after being on high doses for years. I had no problem reducing the dose, but I'm still on 75 mg. I tapered too fast and got sooooo sick. Itching, horrible itching and insomnia. Nausea. It was significantly worse than benzo withdrawal for me, honestly. I may try it again in the future but idk.
Link to comment
Share on other sites

I was on Seroquel for about a month or so and tapered by taking the lowest dose every night (for a week) and then the lowest dose every other night (for a week).  I then stopped.  I will mention, though, that I was on Paxil and Doxepin at the same time, so I didn't really have any major w/d effects.

 

At any rate, the taper above was what my doctor suggested and it worked for me.

 

Hope this helps.

 

fg

Link to comment
Share on other sites

Thanks a lot for your commens. I am tapering off in a slowly way but it seems that I wont have a problems with that low dose. What I have found is that I feel so week when I take the dose, despite it was sent for sleeping. So that's why I am quitting because when I didn't take it perhaps I don't have much sleep, but the next day I don't feel this weakness. I am almost taking the last pill in my process and maybe that it is the reason why I don't sleep to much big anxiety I guess..........
Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...